# SDR FDEA201009143376

- Difficulty date: September 14, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005252KF
- Condition: Dented
- Location: Bs 1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS DENTED AT STA 1361; RBL 75.5 TO RBL 107.25.  REPAIRED DENT ON FLOOR PANEL 252KFIAW SRM 53-60-00, FIG 7;  VOL 1.
